MathSciNet Relay Station
MathSciNet bibliographic data
MR357195 (50 #9663) 05C15
Faudree, R. J.; Lawrence, S. L.; Parsons, T. D.; Schelp, R. H. Path-cycle Ramsey numbers. Discrete Math. 10 (1974), 269–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement